期刊文献+

齐型空间上极大交换子的一个加权估计 被引量:6

A Weighted Estimate for the Maximal Commutators on Spaces of Homogeneous Type
原文传递
导出
摘要 本文建立齐型空间上与奇异积分算子和BMO构成的交换子相应的极大算子的一个带一般权的加权L^p估计. In this paper, a weighted norm inequality with general weights is established for the maximal operator associated with the commutators of singular integral operators on spaces of homogeneous type.
出处 《数学学报(中文版)》 SCIE CSCD 北大核心 2010年第1期141-152,共12页 Acta Mathematica Sinica:Chinese Series
基金 国家自然科学基金资助项目(10671210)
关键词 齐型空间 加权估计 奇异积分算子 space of homogeneous type weighted norm inequality singular integraloperator
  • 相关文献

参考文献12

  • 1Coifman R. R., Weiss G., Analyse Haxmonique Non-commutative sur Certains Espaces Homogenes, Lecture Notes in Math., 242, Berlin: Springer, 1972. 被引量:1
  • 2Macias R, Segovia C., Lipschitz functions on spaces of homogeneous type, Adv. in Math., 1979, 33: 257-270. 被引量:1
  • 3Pradolini G., Salinas O, Commutators of singular integrals on spaces of homogeneous type, Czechoslovak Math. J., 2007, 57: 75-93. 被引量:1
  • 4Hu G., Shi X., Zhang Q., Weighted norm inequalities for the maximal singular integral operator on spaces of homogeneous type, J. Math. Anal. Appl., 2007, 336: 1-17. 被引量:1
  • 5Li D., Hu G., Shi X., Weighted norm inequalities for the maximal commutators of singular integral operators, J. Math. Anal. Appl., 2006, 319: 509-521. 被引量:1
  • 6Cruz-Uribe D., SFO, Martell J. M., Perez C., Extrapolation from Aoo weights and applications, J. Funct. Anal., 2004, 213: 412-439. 被引量:1
  • 7Rao M., Ren Z., Theory of Orliez Spaces, New York: Marcel Dekker, Inc., 1991. 被引量:1
  • 8Duoandikoetxea J., Fourier Analysis, Grad. Studies Math., 29, Amer. Math. Soc. Providence, 2000. 被引量:1
  • 9Pradolini G., Salinas O., Maximal operators on spaces of homogeneous type, Proc. Amer. Math. Sac., 2003, 132: 435-441. 被引量:1
  • 10Perez C., Sharp estimates for commutators of singular integrals via iterations of the HardY-Littlewood maximal function, J. Fourier Anal. Appl, 1997, 3: 743-756. 被引量:1

同被引文献42

  • 1Duong X T. Mcintosh A. Singular Integral Operators with Non-smooth Kernel on Irregular Domains[J]. Rev Mat Iberoarnericana , 1999. 15(2): 233-265. 被引量:1
  • 2Perez C. Trujillo-Gonzalez R. Sharp Weighted Estimates for Multilinear Commutators[J].J London Math Soc. 2002. 65(3): 672-692. 被引量:1
  • 3Coifman R. Weiss G. Analyse Harmonique Non-commutative Sur Certains Espaces Homognes[MJ. Lecture Notes in Math. New York: Springer. 1971: 242. 被引量:1
  • 4Duong X T. YAN Li-xin. Commutators of BMO Functions and Singular Integral Operators with Non-smooth Kernels DJ. Bull Austral Math Soc. 2003. 67(2): 187-200. 被引量:1
  • 5XUJing-shi. Multilinear Commutators of Singular Integral Operators with Non-smooth Kernels[J]. TaiwaneseJournal of Mathematics. 2007. 11(2): 483-496. 被引量:1
  • 6Perez C. Endpoint Estimates for Commutators of Singular Integral Operators[J].J Func Anal. 1995. 128(1): 163-185. 被引量:1
  • 7ZHANG Qian , LIU Lan-zhe. A Good A Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type[n. ArmenianJournal of Mathematics. 2010. 3(3): 105-126. 被引量:1
  • 8Paluszynski M. Characterization of the Besov Spaces via the Commutator Operator of Coifrnan , Rochbeg and Weiss[J]. Indiana Univ MathJ. 1995. 44(1): 1-17. 被引量:1
  • 9Genebashvili I. Gogatishvili A, Kokilashvili V. et al. Weighted Theory for Integral Transforms on Space of T[M] Longman. Piman Monogr and Survey in Pure and Appl Math. 1998. 被引量:1
  • 10DUONG X T,MCINTOSH A.Singular integral operators with non-smooth kernel on irregular domains[J].Rev Mat Iberoamericana,1999(15):33-265. 被引量:1

引证文献6

二级引证文献3

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部